MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Electrosurgical, Cutting & Coagulation & Accessories

BOSTON SCIENTIFIC CORPORATION Rezum; Electrosurgical, Cutting & Coagulation & Accessories
Model Number G2200
Medical Device Problem Codes No Display/Image (1183); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during procedure, upon connecting the gray cable of the delivery device, the screen blacked out.After rebooting, a 275 error occurred, making the device unusable.Even after replacing the delivery device with three different cables, the situation remained unchanged.The procedure was cancelled due to this event after general anesthesia was administered.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.
 
Event or Problem Description
It was reported that, during procedure, upon connecting the gray cable of the delivery device, the screen blacked out.After rebooting, a 275 (syringe water fill error) error occurred, making the device unusable.Even after replacing the delivery device with three different cables, the situation remained unchanged.The procedure was cancelled due to this event.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.

Brand Name
Rezum
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 -779
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24795473
Report Number2124215-2026-18685
Device Sequence Number21293147
Product Code GEI
UDI-Device Identifier08714729986874
UDI-Public(01)08714729986874(11)241217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000006649
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/06/2026
09/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/04/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale